MathSciNet Relay Station
MathSciNet bibliographic data
MR2506431 (2010d:37019) 37B20 (37B40 37D45)
Oprocha, Piotr Distributional chaos revisited. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4901–4925.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement